A note on lower radicals of hemirings
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 757-762
Printed December 1, 2008
Muhammad Zulfiqar
Govt. College University Lahore
Abstract : In this paper, we generalize a few results of [7, 10] for lower radical classes of rings, by using the limit ordinal construction for lower radical classes of hemirings.
Keywords : hemiring, radical classes, universal class, semisimple class, homomorphically closed, $p$-semi-ideal, $k$-ideal, hereditary class, lower radical
MSC numbers : 16N80
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd